Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Fever, sharp pain in stomach. Took excessive doses of amoxicillin, ibuprofen. Cure?

Hi, I am sick right now. My mother told me I had the fever but that s not the problem. Earlier Friday I began experiencing these shocks of pain on my stomach , and the problem is; I took 4 pills of amoxicillin and ibroprofen every two hours on Friday instead of as directed, which was every 8 hours for amoxicillin and every 10 hours for ibruprofen. So, are these stomach shocks an after effect of my careless overdose, or are they signals to me that I m hungry? Please help.
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
the symptoms u have mentioned is definitely a side effect of amox and brufen..u should never take this in excess amount as common side effect of these drugs is gastritis..
anyways even now as u have known ur mistake i suggest u to drink lots of water and take tab pantop 40 mg daily one on empty stomache for 1 week so that u can get relieved of this problem..
take care ..all the best,,..
Answered: Wed, 26 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor